Über die Teilsummen beschränkter Potenzreihen

P. Heuser

Mathematische Zeitschrift (1935)

  • Volume: 39, page 660-662
  • ISSN: 0025-5874; 1432-1823

How to cite


Heuser, P.. "Über die Teilsummen beschränkter Potenzreihen." Mathematische Zeitschrift 39 (1935): 660-662. <http://eudml.org/doc/168576>.

author = {Heuser, P.},
journal = {Mathematische Zeitschrift},
pages = {660-662},
title = {Über die Teilsummen beschränkter Potenzreihen},
url = {http://eudml.org/doc/168576},
volume = {39},
year = {1935},

AU - Heuser, P.
TI - Über die Teilsummen beschränkter Potenzreihen
JO - Mathematische Zeitschrift
PY - 1935
VL - 39
SP - 660
EP - 662
UR - http://eudml.org/doc/168576
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.